Alert archive / South Carolina / Lake Wind Advisories in 2011

Lake Wind Advisory 9, NWS Columbia, SC

February 24, 201116 counties in South Carolina; 5 counties in Georgia

NWS Columbia, SC issued this lake wind advisory at Feb 24, 2011, 10:40 AM EST for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Feb 25, 2011, 1:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2011, 10:40 AM EST (15:40 UTC)
In effect from
Feb 25, 2011, 1:00 AM EST
Expired
Feb 25, 2011, 7:00 PM EST
In force
18 hr
Issued by
NWS Columbia, SC
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 3.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
946 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WWUS72 KCAE 241540
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
1040 AM EST THU FEB 24 2011

...LAKE WIND ADVISORY FORM 1 AM FRIDAY THROUGH 7 PM FRIDAY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
242345-
/O.NEW.KCAE.LW.Y.0009.110225T0600Z-110226T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
1040 AM EST THU FEB 24 2011

...LAKE WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
4 follow-up statements
344 
WWUS72 KCAE 242346
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
646 PM EST THU FEB 24 2011

...LAKE WIND ADVISORY FORM 1 AM FRIDAY THROUGH 7 PM FRIDAY...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
251600-
/O.CON.KCAE.LW.Y.0009.110225T0600Z-110226T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
646 PM EST THU FEB 24 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
FRIDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* TIMING: BEGINNING EARLY FRIDAY MORNING THROUGH EARLY FRIDAY
  EVENING.

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS.

* IMPACTS: WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES...CREATING 
  HAZARDOUS CONDITIONS FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
319 
WWUS72 KCAE 250017 AAA
NPWCAE

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE COLUMBIA SC
717 PM EST THU FEB 24 2011


GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
251600-
/O.CON.KCAE.LW.Y.0009.110225T0600Z-110226T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
717 PM EST THU FEB 24 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
FRIDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
FRIDAY. 

* TIMING: BEGINNING EARLY FRIDAY MORNING THROUGH EARLY FRIDAY 
  EVENING. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS.

* IMPACTS: WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES...CREATING 
  HAZARDOUS CONDITIONS FOR SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
998 
WWUS72 KCAE 251040
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
540 AM EST FRI FEB 25 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
252115-
/O.CON.KCAE.LW.Y.0009.000000T0000Z-110226T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
540 AM EST FRI FEB 25 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* TIMING: TODAY INTO THIS EVENING. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS.

* IMPACTS: WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES...CREATING 
  HAZARDOUS CONDITIONS FOR SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
704 
WWUS72 KCAE 251911
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
211 PM EST FRI FEB 25 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
260000-
/O.CON.KCAE.LW.Y.0009.000000T0000Z-110226T0000Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SAVANNAH RIVER SITE...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
211 PM EST FRI FEB 25 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* TIMING: TODAY INTO THIS EVENING.

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS.

* IMPACTS: WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES...CREATING 
  HAZARDOUS CONDITIONS FOR SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this lake wind advisory went out at Feb 24, 9:37 AM EST, 1 hour 3 minutes earlier.

Area forecast discussion, Feb 24, 9:37 AM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
937 AM EST THU FEB 24 2011

.SYNOPSIS...
HIGH PRESSURE ALONG THE EASTERN SEABOARD WILL CONTINUE SLIDING AWAY
FROM THE REGION AS A COLD FRONT APPROACHES FROM THE WEST. THE FRONT
WILL CROSS THE AREA FRIDAY MORNING WITH WEAK HIGH PRESSURE BUILDING
IN FRIDAY NIGHT. LOW PRESSURE AND CHANCES OF RAIN WILL RETURN MONDAY
AFTERNOON AND EVENING.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
HIGH PRESSURE WILL SLIDE FURTHER INTO THE ATLANTIC BASIN AS LOW
PRESSURE DEEPENS OVER THE SOUTHERN PLAINS AND TRACKS INTO THE MID
MS VALLEY. THIS WILL ALLOW A WARM FRONT TO DEVELOP NORTH OF THE
FORECAST AREA WITH SOUTHERLY WINDS INCREASING THIS AFTERNOON.
EXPECT MOSTLY CLEAR SKIES TO BEGIN THE DAY WITH INCREASING CLOUDS
THROUGH THE DAY AS ISENTROPIC ASCENT STRENGTHENS OVER THE REGION.
TEMPERATURES WILL GENERALLY BE IN THE UPPER 60S TO LOWER
70S...SLIGHTLY COOLER NEAR AREA LAKES.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM FRIDAY/...
UPDATE:
HAVE UPDATED THE FORECAST TO INCREASE WIND SPEEDS LATE TONIGHT AND
TOMORROW. VERY STRONG LOW LEVEL JET AROUND 60 KTS AT 3000 FT. NAM
BUFR DATA HAS WIND IN EXCESS OF 30KTS AT 600 FT FRIDAY MORNING. SO
EXPECT TO SEE WIND GUSTS IN THE 30-40 MPH RANGE. WILL DEFINITELY
NEED A LAKE WIND ADVISORY LATE TONIGHT AND WILL CONSIDER A WIND
ADVISORY FOR FRIDAY PENDING NEW MODEL RUNS.

PREVIOUS DISCUSSION:
COLD FRONT WILL TRACK ACROSS THE FORECAST AREA FRIDAY LATE
MORNING/EARLY AFTERNOON ALONG WITH INCREASING CHANCES OF RAIN.
ALTHOUGH THE CHANCE OF RAIN HAS INCREASED THE MOISTURE SWATH IS
NARROW AND WITH MODELS INDICATING DRY AIR RAPIDLY INVADING BEHIND
THE FRONT DO NOT EXPECT MUCH IN THE WAY OF QPF. CURRENTLY EXPECT
BETWEEN A TENTH AND A QUARTER OF AN INCH. SEVERE THREAT ALSO
REMAINS VERY LIMITED AS INSTABILITY IS LOW...SLIGHT CONCERN WITH
AMOUNT OF DRY AIR IN THE MID LEVELS QUICKLY MOVING IN ALONG WITH
WINDS AROUND 70 KNOTS IN THE MID LEVELS. ATTM HAVE LEFT ANY
MENTION OF THUNDER OUT OF THE FORECAST...BUT WILL CONTINUE TO
MONITOR.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIGH PRESSURE ALONG WITH DRIER AND SLIGHTLY COOLER AIR
MOVE INTO THE REGION FRIDAY NIGHT AND REMAIN OVER THE FORECAST
AREA THROUGH SATURDAY. THIS WILL BRING TEMPERATURES BACK TO THE
MID 60S FOR MOST LOCATIONS WITH OVERNIGHT LOWS IN THE LOWER TO MID
40S.

MODELS ARE IN GOOD AGREEMENT THROUGH THE LONG TERM. THE NEXT LOW
PRESSURE SYSTEM GAINS STRENGTH LATE SUNDAY AND MONDAY AS IT TRACKS
TOWARD THE GREAT LAKES. THIS WILL PUSH THE FRONT THROUGH THE AREA
MONDAY AFTERNOON/EVENING ALONG WITH ANOTHER CHANCE OF RAIN. MODELS
AGAIN SHOW LIMITED INSTABILITY WITH DRIER AIR QUICKLY MOVING INTO
THE REGION BEHIND THE FRONT. THIS WILL PUT HIGH PRESSURE BACK IN
CONTROL FOR MONDAY NIGHT THROUGH WEDNESDAY. TEMPERATURES THROUGH
THE LONG TERM WILL BE ABOVE NORMAL SUNDAY AND MONDAY WITH NEAR
NORMAL FOR TUESDAY AND WEDNESDAY.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
INCREASED MOISTURE THAT MOVED INTO THE CENTRAL SAVANNAH RIVER AREA
FROM THE COAST HAS RESULTED IN IFR CONDITIONS AT AGS AND DNL THIS
MORNING. VFR CONDITIONS WERE OCCURRING AT THE REMAINING
TERMINALS. EXPECT HEATING AND MIXING WILL RESULT IN MAINLY VFR
CONDITIONS THROUGHOUT THE AREA LATER THIS MORNING. LEANED TOWARD
CONDITIONAL CLIMATOLOGY FOR THE TIMING. THE GFS MOS AND LAMP
APPEARED TOO PESSIMISTIC BASED ON THE EXPECTED HEATING AND WIND
THIS AFTERNOON. THE MET MOS SUPPORTED MAINLY VFR CONDITIONS.
MOISTURE WILL INCREASE AHEAD OF THE APPROACHING COLD FRONT
TONIGHT. USED AN AVERAGE OF THE GFS AND NAM MOS AND FORECASTED
MVFR CONDITIONS. EXPECT SHOWERS TOWARD THE END OF THE TAF
PERIOD...BUT COVERAGE SHOULD BE SCATTERED AND THE CHANCE WAS TOO
LOW TO INCLUDE IN THE TERMINALS AT THIS TIME. THE NAM AND GFS
INDICATED A STRONG LOW-LEVEL JET AHEAD OF THE APPROACHING COLD
FRONT. BASED ON THE NAM INCLUDED LLWS TOWARD THE END OF THE TAF
PERIOD.

EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CONDITIONS WILL LIKELY
OCCUR FRIDAY...ESPECIALLY EARLY. THE RESTRICTIONS WILL BE ASSOCIATED
WITH A COLD FRONT MOVING INTO THE AREA. ANOTHER FRONTAL SYSTEM MAY
RESULT IN WIDESPREAD MVFR OR LOWER CONDITIONS SATURDAY NIGHT INTO
MONDAY. STRONG AND GUSTY WINDS WILL LIKELY OCCUR FRIDAY AND AGAIN
MONDAY.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...07
Hazardous weather outlook, Feb 24, 9:40 AM EST, 1 hour before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE COLUMBIA SC
940 AM EST THU FEB 24 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-251445-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
940 AM EST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS TODAY AND EARLY TONIGHT. A LAKE WIND
ADVISORY WILL BE NEEDED AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A LAKE
WIND ADVISORY WILL BE NEEDED ON FRIDAY. A WIND ADVISORY MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Lake Wind Advisories in South Carolina, 2011Lake Wind Advisories in Georgia, 2011Every lake wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.